Globally regular solutions to the u 5 Klein-Gordon equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 3, p. 495-513
@article{ASNSP_1988_4_15_3_495_0,
     author = {Struwe, Micha\"el},
     title = {Globally regular solutions to the $u^5$ Klein-Gordon equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {3},
     year = {1988},
     pages = {495-513},
     zbl = {0728.35072},
     mrnumber = {1015805},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_3_495_0}
}
Struwe, Michael. Globally regular solutions to the $u^5$ Klein-Gordon equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 15 (1988) no. 3, pp. 495-513. http://www.numdam.org/item/ASNSP_1988_4_15_3_495_0/

[1] K. Jörgens, Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Z. 77 (1961), pp. 295-308. | MR 130462 | Zbl 0111.09105

[2] S.I. Pohožaev, Eigenfunctions of the equation Δu + λ f(u) = 0. Doklady, 165 (1965), pp. 1408-1411. | Zbl 0141.30202

[3] J. Rauch, The u5 - Klein-Gordon equation, in Nonlinear PDE's and applications, Ed. Brezis, Lions; Pitman Research Notes in Math. 53 (1981), pp. 335-364. | MR 631403 | Zbl 0473.35055

[4] P. Brenner - W. Von Wahl, Global classical solutions of nonlinear wave equations, Math. Z. 176 (1981), pp. 87-121. | MR 606174 | Zbl 0457.35059

[5] H. Pecher, Ein nichtlinear Interpolationsatz und seine Anwendung auf nichtlineare Wellengleichungen, Math. Z. 161 (1978), pp. 9-40. | MR 499812 | Zbl 0384.35039